# SDR IPXA2025100399336

- Difficulty date: September 23, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: 2210339503
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2, INBD FAN COWL, UPPER AFT ATTACH FITTING DAMAGED. REWORKED WITH ABRASION BY HAND UPPER AFT ATTACH FITTING WITH DAMAGE AT NR 2 ENG, INBD FAN COWL, IAW SRM 51-73-10, AFTER REWORK ORIGINAL THICKNESS: .100", MATERIAL LOSS: .068", MAX ALLOWABLE DAMAGE: 0.0039", FOUND OUT OF LIMITS IAW SRM 51-73-11.  INSTALLED NEW ATTACH BRACKET USING EXISTING FASTENERS, AT NR 2 ENG, INBD FAN COWL, IAW SRM 51-40-23.
